# SDR USAA2014010900004

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 52,142 hours, 21,874 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S COMPLAINED OF ACRID DIRTY SOCK CABIN ODOR AFTER APU START & APU BLEED ON WHILE ACFT WAS PARKED AT GATE.  ACCOMPLISHED JOB CARD 26L00021001 & DETERMINED APU TO BE THE SOURCE OF THE ODOR.  FOUND THE APU NR 4 CAVITY VENT TUBES LEAKING.  R & R APU NR 4 CAVITY TUBE PACKING IAW MM 49-91-53.  OPERATIONS CHECKED GOOD.  FOUND THE APU INTAKE DIRTY, CLEANED APU INTAKE IAW MM 49-16-00-100-001, OPERATIONS CHECKED GOOD.
